# SDR ANCF20250224002

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 38,095 hours, 32,600 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 53,396 hours, 30,776 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: C247361001
- Part serial: Y12062
- Condition: Abnormal
- Location: Nose
- Part time: 28,239 hours, 20,935 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

41543SG AFT L/G DOWN WASSELECTED ON GROUND SYS RESET WAS MADE WITH UNSATISFACTORY BY RESULT IN ACCORDANCE WITH TSM 32-51-00-810-826-A AND AMM 32-51-51-000-001/400-001 SERVO CTL N/W STEERING (6GC) WAS REPLACED WITH TEST SATISFACTORY
